# SDR SWAA2022040583436

- Difficulty date: March 13, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 24.250 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.400 INCH 2022-144776 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 500 D; S/N: N500X12101V022233; DUE DATE: 02-JUN-22.;[02] TOOL USED EDDY CURRENT P/N: NORTEC 500D; S/N: N500X12101V022236; DUE DATE: 02-JUN-22.;[03] TOOL USED EDDY CURRENT P/N: NORTEC 500D; S/N: N500X12101V022236; DUE DATE: 02-JUN-22.;[04] PERFORMED PERMANENT REPAIR LOCATED ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 24.250 INCH FROM FRONT SPAR; INBD SIDE OF RIB IAW SRM B737-700 55-10-01-2R-11 REPAIR 11;[05] CORRECTED STEP 4: PERFORMED PERMANENT REPAIR LOCATED ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 24.250 INCH FROM FRONT SPAR; INBD SIDE OF RIB IAW SRM B737-700 55-10-01-2R-11 REPAIR 11.SEE INDIVIDUAL SIGN OFF BELOW.;[06] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
